# SDR AALA202108113979

- Difficulty date: July 31, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 35,325 hours, 14,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496377
- Condition: Corroded
- Location: Bs727-727h S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF RH TRANSITION PANEL BETWEEN STA 727 AND STA 727H+5 AT STR 25R, MEASURING L=1.0 IN, W=2.0 IN, D=0.008 IN. REPLACED TRANSITION PANEL WITH NEW IAW SRM 53-00-53-2R.
